IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to follow this author

Xianyi Wu

This is information that was supplied by Xianyi Wu in registering through RePEc. If you are Xianyi Wu, you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Xianyi
Middle Name:
Last Name:Wu
RePEc Short-ID:pwu65
in new window
  1. Huang, Jinlong & Wu, Xianyi & Zhou, Xian, 2016. "Asymptotic behaviors of stochastic reserving: Aggregate versus individual models," European Journal of Operational Research, Elsevier, vol. 249(2), pages 657-666.
  2. Huang, Jinlong & Qiu, Chunjuan & Wu, Xianyi & Zhou, Xian, 2015. "An individual loss reserving model with independent reporting and settlement," Insurance: Mathematics and Economics, Elsevier, vol. 64(C), pages 232-245.
  3. Cai, Xiaoqiang & Lai, Minghui & Li, Xiang & Li, Yongjian & Wu, Xianyi, 2014. "Optimal acquisition and production policy in a hybrid manufacturing/remanufacturing system with core acquisition at different quality levels," European Journal of Operational Research, Elsevier, vol. 233(2), pages 374-382.
  4. Lei Yang & Xianyi Wu, 2014. "A new sufficient condition for identifiability of countably infinite mixtures," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 77(3), pages 377-387, April.
  5. Wen, Limin & Wu, Xianyi & Zhou, Xian, 2009. "The credibility premiums for models with dependence induced by common effects," Insurance: Mathematics and Economics, Elsevier, vol. 44(1), pages 19-25, February.
  6. Wu, Xianyi & Zhou, Xian, 2008. "Stochastic scheduling to minimize expected maximum lateness," European Journal of Operational Research, Elsevier, vol. 190(1), pages 103-115, October.
  7. Pan, Maolin & Wang, Rongming & Wu, Xianyi, 2008. "On the consistency of credibility premiums regarding Esscher principle," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 119-126, February.
  8. Wu, Xianyi & Zhou, Xian, 2006. "A new characterization of distortion premiums via countable additivity for comonotonic risks," Insurance: Mathematics and Economics, Elsevier, vol. 38(2), pages 324-334, April.

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Xianyi Wu should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.